MAUDE Adverse Event Report: ARTHREX, INC. 36 +3 / 33 COMBO HUMERAL INSERT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. 36 +3 / 33 COMBO HUMERAL INSERT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number 36 +3 / 33 COMBO HUMERAL INSERT
Health Effect - Clinical Code Inflammation (1932)
Date of Event 05/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
The patient had a reverse shoulder done on (b)(6) 2019.She was having inflammation problems at the site; there was another case done on (b)(6) 2021 to remove the devices.They checked for infection; tests were negative.The surgeon determined that the stem and cup were loose; they were removed from the patient.A size 8 stem and cup were inserted into the patient for a total shoulder repair.
 
Additional Manufacturer Narrative
Complaint not confirmed.The surface mating with the humeral head is worn and damaged, but the locking mechanism appears undamaged, except for one single dent which is likely related to the removal process.The device was easily locked in place on the humeral cup.No abnormality observed that may have contributed to the event.

Brand Name
36 +3 / 33 COMBO HUMERAL INSERT
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11947518
Report Number1220246-2021-03223
Device Sequence Number4420732
Product Code PHX
UDI-Device Identifier00888867296596
UDI-Public00888867296596
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number36 +3 / 33 COMBO HUMERAL INSERT
Device Catalogue NumberAR-9503-3633-3
Device Lot Number19.00010
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/17/2021
Supplement Date Received by Manufacturer05/17/2021
Initial Report FDA Received Date06/07/2021
Supplement Report FDA Received Date07/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;